MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036129300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject coil was successfully implanted into the target aneurysm on (b)(6) 2024.Post-procedure, imaging dsa (digital subtraction angiography) revealed an occlusion status post-implant assessment ¿ raymond class of 1.During patient follow up visits at 3 months, mri (magnetic resonance imaging) test was performed on (b)(6) 2025, as showed occlusion status raymond roy score of 3a.12 months imaging dsa performed on (b)(6) 2025, occlusion status post-implant assessment ¿ raymond class of 3b and mrs (modified rankin scale) was 0.Per physician¿s opinion, the reported event was due to coil compaction as a new embolization procedure will be scheduled to treat an increase in occlusion post implant.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Although the lot number was not provided, the automated manufacturing execution system (mes) has controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not returned; therefore, physical as well as functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The event description indicates recanalization was due to coil compaction of both trenza coils and the subject coil.No device malfunction was reported during the initial procedure.A probable cause of anticipated procedural complication will be assigned to this event.This appears to be an event where a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the directions for use, product labeling and/or risk documentation files.
 
Additional Manufacturer Narrative
D4 lot#: updated from 'unknown' to '24935185', d4 gtin: updated, d4: expiration date: added, h4: manufacturing date: added.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 9MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22701240
Report Number3008881809-2025-00422
Device Sequence Number18429290
Product Code HCG
UDI-Device Identifier04546540711618
UDI-Public(01)04546540711618(17)270512(10)24935185
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM0036129300
Device Lot Number24935185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/05/2025
02/17/2026
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date08/22/2025
02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight70 KG